94
Views
2
CrossRef citations to date
0
Altmetric
Original Articles

Quotient Ordered Homomorphisms of Ordered Semigroups

Pages 5563-5579 | Received 01 Jun 2002, Published online: 31 Aug 2006
 

Abstract

As a natural generalization of homomorphisms and congruences of semigroup theory without order, we introduce the concepts of QO-homomorphisms and Q-pseudoorders in ordered semigroup theory. First, we obtain properties and three isomorphism theorems for QO-homomorphisms and Q-pseudoorders, then by use them we investigate Rees Q-pseudoorders determined by ideals of ordered semigroups and Q-pseudoorders on ordered Abelian groups, respectively.

Acknowledgment

The author would like to thank the referee for his valuable suggestions.

Log in via your institution

Log in to Taylor & Francis Online

PDF download + Online access

  • 48 hours access to article PDF & online version
  • Article PDF can be downloaded
  • Article PDF can be printed
USD 61.00 Add to cart

Issue Purchase

  • 30 days online access to complete issue
  • Article PDFs can be downloaded
  • Article PDFs can be printed
USD 1,187.00 Add to cart

* Local tax will be added as applicable

Related Research

People also read lists articles that other readers of this article have read.

Recommended articles lists articles that we recommend and is powered by our AI driven recommendation engine.

Cited by lists all citing articles based on Crossref citations.
Articles with the Crossref icon will open in a new tab.